Tuesday, 26 June 2012

Tired and Spotty

I have been so tired recently. Its been beyond crazy. I would wake up after a lovely, long nights sleep and feel utterly awful. Infact, I would feel as if I hadnt slept at all. This went on for afew days, and utterly drained me.

Yesterday was much better, I woke up feeling 'normal'... not tired, nothing! This is a rubbish side effect, as I dont think people understand that I can be tired, even after a good nights sleep and from doing nothing. I would like to point out - I am not lazy.

Another side effect Im currently suffering with is spots. This is due to my tablets - Pentasa 1g twice a day.

I feel like a 12 year old starting pubity... whats worse is that I never had acne or spots during pubity, so this is very annoying for a 25 year old!!

I also had a blood test to find out whether or not Im going to need B12 injections. This is something I really hope to not need, as Im abit of a wuss with injections. Getting the results back tomorrow (hopefully), so please keep your fingers crossed for me!!!

1 comment:

  1. i get the b12 injections, they arent too bad, get used to them. my friend has chrons and he has to have them, he was really poorly at one point and had major surgery but hes back on track again now :) so i hope ur ok. it gets easier xxx